# SDR HALA2009022300080

- Difficulty date: February 23, 2009
- Submitted: March 3, 2009
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 86,775 hours, 16,788 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP SURFACE OF FLOORBEAM AT STA 349 + RBL 44.  REPLACED DAMAGED STRUCTURE PER SRM 53-00-51, FIG 201, SRM 51-40-02, AND BOEING DRAWING 1412200.
